# SDR 00FDEA00809

- Difficulty date: November 29, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,341 hours, 48,655 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 684  DURING ROUTINE INSP, THE NR 6 SLAT INTERNAL RIB AT WING BS 548.5 FND CRACKED.  R&R & FAB PER IAW BAC 727 SRM 51-40-3.
